... I have taken Diovan 80 mg per day for my hypertension for 5 years. I gradually have persistent dry cough, muscle pain and cramps, back pain, sleep problem and tired feeling. My doctor wants me change to Cozaar 50 mg per day. I am worry about Diovan and Cozaar may have same side effect. Is there other medicine may good for my blood pressure, less side effect. I had ACE before, but can not tolerate the severe cough. Thanks !!!
All hypertensive meds have similar or almost similar side effects, I am taking amlodipine & ramipril, since your doc. has prescribed the med, he would have considered all the effects that it would have on you, as he is the best person who knows your medical history, however you could ask him to prescribe a similar med with less side effects, hope this helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2010 • 1 answer
Posted 29 Dec 2011 • 1 answer
Posted 27 Jul 2012 • 1 answer
Posted 23 Jan 2013 • 1 answer
Posted 6 Feb 2016 • 1 answer